Doctor insights on:
What happens if a victim with a fentanyl overdose is apneic with a pulse what will the EKG show then?
Could vary: A patient who is completely apneic from narcotic overdose will dies very soon unless something is done to reverse the overdose and support breathing. EKG will show arrhythmia (PVC's, bradycardia) and then when hypoxia is prolonged long enough the heart will stop. ...Read moreSee 2 more doctor answers
Can you tell me if a victim with a fentanyl overdose is apneic with a pulse what will the EKG show then?
Having endoscopy egd, using fentanyl. Im afraid of oversode. Can it be done with morphine? Wich one is safer?
- Talk to a doctor live online for free
- Fentanyl overdose death
- Fentanyl patch overdose symptoms
- Can i overdose on vitamin b6?
- Ask a doctor a question free online
- How many advil does it take to overdose?
- How many amoxicillin does it take to overdose?
- Can you die from beta blocker overdose?
- Talk to a urgent care specialist online for free